MAUDE Adverse Event Report: EXTREMITY MEDICAL, LLC. X-RING FIXATOR; EXTERNAL FIXATION DEVICE

EXTREMITY MEDICAL, LLC. X-RING FIXATOR; EXTERNAL FIXATION DEVICE
Catalog Number 156-08011
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the polyaxial struts were assembled in a hexapod configuration.1 of the 6 struts was compressed by 5mm without compressing any of the other struts.The black collet separated from the blue strut body when compressing.A 2nd strut was compressed by 5mm causing the body to separate from the collet again.Although the strut body separated from the collet on 2 of the 6 struts, the struts were still stable and were adequate to leave as part of the frame assembly.There was no impact to patient, and there were no concerns regarding construct stability.

Brand Name
X-RING FIXATOR
Common Device Name
EXTERNAL FIXATION DEVICE
Manufacturer (Section D)
EXTREMITY MEDICAL, LLC.
300 interpace parkway
building a, 2nd floor
parsippany NJ 07054
Manufacturer Contact
mary hoffman
300 interpace parkway
building a, 2nd floor
parsippany, NJ 07504
9735888980
MDR Report Key23417471
Report Number3007289093-2025-00012
Device Sequence Number21103424
Product Code KTT
UDI-Device Identifier00842078136478
UDI-Public(01)00842078136478(10)257418
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K251128
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number156-08011
Device Lot Number257418
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2025
Initial Report FDA Received Date10/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age69 YR
Patient SexUnknown